# SDR BKAA79409012010

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N942ST
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 745SA
- Aircraft time: 13,109 hours
- Engine: Garrtt TPE331*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Binding
- Location: Zone 100
- Part time: 13,109 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS SELECTED TO GEAR DOWN POSITION, GEAR DID NOT DEPLOY.  PILOT HAD TO MANUALLY DEPLOY GEAR USING MANUAL EXTENSION. GEAR CAME DOWN AND LOCKED WITH ALL INDICATIONS NORMAL. PILOT THEN MADE A NORMAL LANDING AFTER DECLARING AN EMERGENCY.
